T. Tonev - SELECTED ARTICLES

Research Interests
Uniform algebras, G-analytic functions, Commutative Banach Algebras
Complex Analysis, Functional Analysis, Abstract Harmonic Analysis

 
             Recent

(86) Spectral conditions of maps onto multiplicative subsets of function algebras.
(85) Spectral conditions for almost composition operators between algebras of functions, Proceedings of the AMS, v. 142, 2014, 2721-2732.
(84) A new proof for the description of holomorphic flows on multiply connected domains, (with F. Jafari and Z. Slodkowski), International Journal of Mathematics and Mathematical Sciences, 2014, 1-5
(83) Semigroups of operators on Hardy spaces and cocycles of holomorphic flows, (with F. Jafari and Z. Slodkowski), Complex Analysis and Operator Theory, v. 6(2012), 113-119.
(82) Spectral conditions for weighted composition operators on function algebras, (with J. Johnson), Communications in Mathematics and Applications, v. 3(2012), 51-59.

 

          
Previous

(81) Composition operators between subsets of function algebras, (with E. Toneva), Contemporary Mathematics v. 547(2011), 227-237.
(80) Spectral preservers in commutative Banach algebras, (with Hatori, Miura, Lambert, Luttman and Yates), Contemporary Mathematics v. 547(2011), 103-123.
(79) Weak multiplicative operators on function algebras without units, Banach Center Publications V. 91(2010), 411-421.
(78) Norm-linear and norm-additive operators between uniform algebras, (with R. Yates), J. Math. Analysis and Appl., v. 357(2009), 45-53
(77) Algebra isomorphisms between standard operator algebras, (with A. Luttman), Studia Math., v. 191(2009), 163-170
(75) Uniform algebra isomorphisms and peripheral multiplicativity, (with A. Luttman), Proc. Amer. Math. Soc., 135(2007), 3589-3598
(73) Uniform algebra isomorphisms and peripheral spectra, (with N. Rao and E. Toneva), Contemporary Math., Amer. Math. Soc., v. 427(2007), 401-416
(71) Bourgain algebras of G-disc algebras (with K. Yale), Banach Center Publications, 67(2005), 363-368
(68) The validity range of two complex analysis theorems (with S. Grigoryan and T. Ponkrateva), Complex Variables, 2002
(62) Holomorphic flows, cocycles, and coboundaries, Michigan Math. J., 1997 (with Jafari, F., Toneva, E., Yale, K.)
(52) Multi-tuple hulls, Pacific J. Math., 1991
January 2014
Back